EconPapers    
Economics at your fingertips  
 

Some Properties of a Generalized Class of Analytic Functions Related with Janowski Functions

M. Arif, K. I. Noor, M. Raza and W. Haq

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

We define a class [ , , ] of analytic functions by using Janowski’s functions which generalizes a number of classes studied earlier such as the class of strongly close-to-convex functions. Some properties of this class, including arc length, coefficient problems, and a distortion result, are investigated. We also discuss the growth of Hankel determinant problem.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/279843.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/279843.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:279843

DOI: 10.1155/2012/279843

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:279843